# SDR CALA2024090902399

- Difficulty date: September 8, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 75,417 hours, 27,633 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR96359024
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPL AISLE LIGHT HARNESS AT SEAT ROW 7ABC TO 14ABC MISSING ALL BUT ONE CONNECTION. SUPPORT TASK NSA EMX NR 00217 INSTALLED EEPL AISLE LIGHT HARNESS AND PERFORMED EMERGENCY LIGHTS OPERATIONAL CHECK IAW B737NG AMM 33-51-00. OPS CHECK GOOD.
